# SDR SWIA202156007

- Difficulty date: February 8, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 44,835 hours, 38,315 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Captain'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE WINDOW HAS WHAT APPEARS TO BE CRACKS IN THE UPPER RIGHT AND LEFT HAND CORNERS.   FLIGHT 5229 - FILED CLOSED   REMOVED AND REPLACED LH SIDE WINDOW IAW AMM 56-12-01.LH SIDE WINDOW HEAT OP/C GOOD.   PLEASE REFERENCE AML 575890 FOR SEALANT CURE PLEASE REFERENCE AML 575891 FOR PRESSURE CHECK.
